# SDR 2009FA0000933

- Difficulty date: July 15, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E715711R
- Part serial: DY3527A
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER, FIRST DISASSEMBLY, NO DAMAGE TO PROP SINCE NEW, TT ON PROP SINCE NEW 1711, INSTALLED NEW 05/16/1996.  CRACK FOUN IN HUB - 1 3/4 INCH LONG WITH 3 OTHER CRACKS ORIGINATING FROM THE LONG ONE.  (K)
